# SDR SWAA2022082230938

- Difficulty date: July 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR #4 BEAM HAS CRACK IN INSPECTION AREA AS DEFINED IN TASK 52-41-EG-SWA-001 FIG 1. / [01] FWD SERVICE DOOR #4 BEAM WAS REPLACED ON WORK ORDER: 551501; CUSTOMER RO# P3723631-1 WHICH IS ATTACHED DIGITALLY TO IMAGES ON THIS NRC.;[02] VERIFIED
